Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

On metformin for PCOS. Taken clomid and progesterone after ovulation. Chances of conceiving?

Hi, I am 25 years old. My husband and I have been trying for over a year. I have PCOS , started metformin in Sept, 3rd cycle of Clomid and progesterone last month after positive ovulation. I just had an u/s that showed 4 follicles, 2 on each ovary. I was on day 9 of my cycle. The largest one was 11mm. Is this good? What are my chances of conceiving?
Asked On : Thu, 29 Nov 2012
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.
Your follicle development is good. Continue the tablets and follicular study.
After one dominant follicle reaches sufficient size like around 1.8cm to 2 cm, to can go for HCG injection with your doctor's advise. Ovulation will occur around 36 hours after the injection.
And plan intercourse around that period which will increase the chances of pregnancy.

Take care.

Answered: Fri, 30 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor